Previous |  Up |  Next


Title: O niektorých kombinatorických nerovnostech (Slovak)
Title: Some Combinatorial Inequalities (English)
Author: Bartoš, Pavel
Language: Slovak
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 21
Issue: 3
Year: 1971
Pages: 219-220
Summary lang: English
Category: math
MSC: 05A20
idZBL: Zbl 0222.05010
idMR: MR0300912
Date available: 2009-09-25T08:14:05Z
Last updated: 2012-07-31
Stable URL:
Related article:


Files Size Format View
MathSlov_21-1971-3_5.pdf 381.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo